# SDR 2007UALA00333

- Difficulty date: February 6, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 38,516 hours, 13,610 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS CORROSION ON STRINGER AND FRAME CLIP FASTENERS FROM FRAME 24 THRU 31 AND FROM STRINGER 39R TO 40L.  REPLACED 1098 RIVETS.
